# SDR DALA1144879228

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 28,024 hours, 19,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND ON LEFT SIDE OF CATWALK, WHITE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AT BLUE QUICK DISCONNECT PIN.  CRIMPED NEW PIN PER MAINTENANCE MANUAL.  OPERATION CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
